Alert archive / Ohio / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 93, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jun 13, 2018, 9:18 PM EDT for Scioto County, Ohio. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2018, 9:18 PM EDT (01:18 UTC)
- Expired
- Jun 13, 2018, 10:00 PM EDT
- In force
- 42 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Scioto County, OH
The radar
The Charleston,WV radar (KRLX), 103 km from the middle of the area, began a volume at 01:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 9:22 PM EDT | TSTM WND DMG | 5 Nne Sciotodale, OH | MULTIPLE TREES DOWN IN WHEELERSBURG AND MINFORD. TIME ESTIMATED FROM RADAR DATA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.3 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1670 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 773 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.0
The text
As transmitted.
412
WUUS51 KILN 140118
SVRILN
OHC145-140200-
/O.NEW.KILN.SV.W.0093.180614T0118Z-180614T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
918 PM EDT WED JUN 13 2018
The National Weather Service in Wilmington has issued a
* Severe Thunderstorm Warning for...
Southeastern Scioto County in southwestern Ohio...
* Until 1000 PM EDT.
* At 917 PM EDT, a severe thunderstorm was located near Sciotodale,
moving southeast at 20 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
* Locations impacted include...
Portsmouth, Wheelersburg, Greenup, South Webster, Sciotodale,
Franklin Furnace, Clarktown, Haverhill, Sciotoville, Powellsville,
Portsmouth Regional Airport, Lyra and Minford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3858 8284 3861 8285 3866 8286 3869 8288
3874 8287 3876 8290 3884 8292 3888 8276
3885 8276 3885 8265 3876 8266 3875 8267
3875 8270 3868 8271 3868 8276 3864 8277
3860 8274 3857 8281
TIME...MOT...LOC 0117Z 327DEG 16KT 3879 8282
HAIL...0.75IN
WIND...60MPH
$$
Haines4 follow-up statements
070
WWUS51 KILN 140129
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
929 PM EDT WED JUN 13 2018
OHC145-140200-
/O.CON.KILN.SV.W.0093.000000T0000Z-180614T0200Z/
Scioto OH-
929 PM EDT WED JUN 13 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR SOUTHEASTERN SCIOTO COUNTY...
At 928 PM EDT, a severe thunderstorm was located near Wheelersburg,
moving southeast at 20 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Portsmouth, Wheelersburg, Greenup, South Webster, Sciotodale,
Franklin Furnace, Powellsville, Lyra, Haverhill and Sciotoville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3858 8284 3861 8285 3866 8286 3869 8288
3874 8287 3876 8290 3881 8288 3888 8276
3885 8276 3885 8265 3876 8266 3875 8267
3875 8270 3868 8271 3868 8276 3864 8277
3860 8274 3857 8281
TIME...MOT...LOC 0128Z 327DEG 16KT 3875 8278
HAIL...0.88IN
WIND...60MPH
$$
Haines895
WWUS51 KILN 140136
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
936 PM EDT WED JUN 13 2018
OHC145-140200-
/O.CON.KILN.SV.W.0093.000000T0000Z-180614T0200Z/
Scioto OH-
936 PM EDT WED JUN 13 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR SOUTHEASTERN SCIOTO COUNTY...
At 936 PM EDT, a severe thunderstorm was located near Wheelersburg,
moving southeast at 20 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Portsmouth, Wheelersburg, Greenup, Sciotodale, Franklin Furnace,
Powellsville, Lyra and Haverhill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3869 8288 3874 8287 3876 8288 3880 8282
3881 8276 3879 8268 3878 8266 3876 8266
3875 8267 3875 8270 3868 8271 3868 8276
3864 8277 3860 8274 3857 8281 3858 8284
3861 8285 3866 8286
TIME...MOT...LOC 0136Z 327DEG 16KT 3872 8276
HAIL...0.88IN
WIND...60MPH
$$
Haines514
WWUS51 KILN 140144
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
944 PM EDT WED JUN 13 2018
OHC145-140200-
/O.CON.KILN.SV.W.0093.000000T0000Z-180614T0200Z/
Scioto OH-
944 PM EDT WED JUN 13 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR SOUTHEASTERN SCIOTO COUNTY...
At 944 PM EDT, a severe thunderstorm was located near Wheelersburg,
moving southeast at 20 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Lyra and Powellsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3873 8280 3877 8275 3878 8266 3876 8266
3875 8267 3875 8270 3868 8271 3868 8276
3864 8277 3861 8275 3861 8276 3868 8283
TIME...MOT...LOC 0144Z 327DEG 16KT 3869 8273
HAIL...0.88IN
WIND...60MPH
$$
Haines328
WWUS51 KILN 140155
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
955 PM EDT WED JUN 13 2018
OHC145-140204-
/O.EXP.KILN.SV.W.0093.000000T0000Z-180614T0200Z/
Scioto OH-
955 PM EDT WED JUN 13 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SCIOTO COUNTY
WILL EXPIRE AT 1000 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.
Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.
LAT...LON 3873 8280 3877 8275 3878 8266 3876 8266
3875 8267 3875 8270 3868 8271 3868 8276
3864 8277 3861 8275 3861 8276 3868 8283
TIME...MOT...LOC 0154Z 327DEG 16KT 3866 8270
$$
HainesWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 7:11 PM EDT, 2 hours 7 minutes earlier.
Area forecast discussion, Jun 13, 7:11 PM EDT, 2 hours 7 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 711 PM EDT Wed Jun 13 2018 .SYNOPSIS... A cold front will move through this evening. High pressure will then build into the region tonight. Dry conditions will be in place Thursday through the weekend with a gradual warming trend. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... A line of showers and thunderstorms have developed in advance of a cold front. DCAPE values in advance of this feature are high in the 1300 to 1400 range. Low level lapse rates have been marginal, however are becoming slightly more favorable for severe weather. Expect the next few hours to the the greatest intensity with these storms. With the high DCAPE values damaging winds are the primary threat. These storms are progressive so although brief heavy rain will be likely with some brief ponding of water on roadways, do not expect a significant flooding threat. Further on into the evening hours storms will begin to decrease in coverage with the loss of daytime heating. Storms will taper off overnight. Drier air will work into the region and skies will begin to clear. With the drier air in place do not expect any widespread fog, however a few spots that receive heavy rain could see some patchy fog overnight. Due to the isolated nature of the fog decided to leave out of the forecast at this time. Went close to guidance for low temperatures overnight. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/... High pressure and dry conditions will be in place through the short term time period. Some mid clouds will move through during the day on Thursday. Went close to guidance for temperatures with high temperatures generally in the lower 80s and low temperatures Thursday night in the upper 50s to low 60s. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... Mid and upper level ridging over the lower Mississippi Valley on Friday will build north into the mid Ohio Valley through the weekend. This will lead to a warming trend as we head into the weekend. Highs on Friday will be in the mid 80s, warming to highs in the upper 80s to lower 90s for Saturday and Sunday. This will also provide for mainly dry conditions on at least Friday and Saturday. We will however begin to moisten up through the weekend and this could eventually allow for some spotty, mainly diurnal, shower and thunderstorm activity by Sunday. Chances at this point though appear fairly low given the high overhead so will keep Sunday dry. Highs on Monday will push into the lower 90s. However, as the ridge begins to break down and we continue to gradually moisten up, will go ahead and allow for some lower end pops for primarily diurnally enhanced showers and thunderstorms on Monday. As the temperatures rise into the lower 90s and dewpoints push up into the lower 70s, heat indices will climb into the upper 90s to around 100 degrees both Sunday and Monday afternoon. Will go ahead and add a mention for these higher heat indices in the HWO product. The ridge will break down through Tuesday as some mid level energy drops down across the Great Lakes. There are some timing and placement issues with this, but it should eventually allow for a boundary to push down across our area sometime in the Tuesday to Wednesday time frame. This will lead to a better chance of showers and thunderstorms heading into mid week, along with some slightly cooler temperatures. For now will go with highs on Tuesday in the mid to upper 80s, cooling to highs in the low to mid 80s for Wednesday. && .AVIATION /00Z THURSDAY THROUGH MONDAY/... Showers and thunderstorms have cleared the TAF this evening with a surface cold front currently located along a Wapakoneta to Marion OH line. The cold front will push south overnight turning winds around from the northwest with drier air filtering in. The drier air will help to keep all TAF sites VFR through the issuance. During the day Thursday surface high pressure will build in from the north allowing for mostly light winds and VFR conditions. OUTLOOK...No significant weather expected. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...Haines/Novak NEAR TERM...Novak SHORT TERM...Novak LONG TERM...JGL AVIATION...Haines
Hazardous weather outlook, Jun 13, 7:21 PM EDT, 1 hour 57 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 721 PM EDT Wed Jun 13 2018 INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>072- 142330- Wayne-Fayette IN-Union IN-Franklin IN-Hardin-Mercer-Auglaize-Darke- Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison- Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway- Fairfield-Butler-Warren-Clinton- 721 PM EDT Wed Jun 13 2018 This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Heat index values in the upper 90s to around 100 will be possible Sunday afternoon and Monday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. INZ073>075-080-KYZ089>100-OHZ073-074-077>082-088-142330- Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton- Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-Ross- Hocking-Hamilton-Clermont-Brown-Highland-Adams-Pike-Scioto- 721 PM EDT Wed Jun 13 2018 This Hazardous Weather Outlook is for Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio, South Central Ohio and Southwest Ohio. .DAY ONE...Tonight. A line of showers and thunderstorms will move through this afternoon and into the evening hours. Strong to severe storms will be possible. Damaging winds are the primary threat. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Heat index values in the upper 90s to around 100 will be possible Sunday afternoon and Monday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 13, 6:43 PM EDT, 2 hours 35 minutes before
Special Weather Statement
National Weather Service Wilmington OH
643 PM EDT WED JUN 13 2018
OHZ073-074-132315-
Ross OH-Hocking OH-
643 PM EDT WED JUN 13 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT HOCKING AND EAST
CENTRAL ROSS COUNTIES UNTIL 715 PM EDT...
At 643 PM EDT, radar indicated strong thunderstorms along a line
extending from near Shawnee to near Hocking Hills State Park to 6
miles southeast of Kingston, moving southeast at 20 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Frequent cloud-to-ground lightning...
Very heavy rain...
Locations impacted include...
Logan, Nelsonville, Hocking Hills State Park, Starr, Murray City,
Ilesboro, Haydenville, Lake Logan State Park, South Bloomingville,
Union Furnace, Hallsville, Oreville and Carbon Hill.
Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when thunderstorms approach.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
Residents in these areas should remain alert. If these storms become
stronger, then a warning may be needed.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3947 8217 3947 8228 3938 8229 3939 8251
3937 8252 3937 8263 3936 8264 3937 8275
3930 8276 3945 8287 3946 8263 3960 8235
3959 8226 3956 8226 3955 8216
TIME...MOT...LOC 2243Z 315DEG 18KT 3958 8227 3942 8258 3940 8284
BinauSpecial weather statement, Jun 13, 6:55 PM EDT, 2 hours 23 minutes before
Special Weather Statement National Weather Service Wilmington OH 655 PM EDT WED JUN 13 2018 OHZ073-080-082-132330- Pike OH-Highland OH-Ross OH- 655 PM EDT WED JUN 13 2018 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN PIKE...EAST CENTRAL HIGHLAND AND SOUTHWESTERN ROSS COUNTIES UNTIL 730 PM EDT... At 655 PM EDT, radar indicated a strong thunderstorm near Greenfield, moving southeast at 25 mph. STORM HAZARDS INCLUDE... Winds to 45 mph... Frequent cloud-to-ground lightning... Very heavy rain... Locations impacted include... Bainbridge, Cynthiana, Highland Holiday, South Salem, Bourneville, Knockemstiff, Rainsboro and Paint Creek State Park. Do not stay in the open or seek shelter under trees when lightning threatens. Move indoors when a thunderstorm approaches. Water will pond on roads and may quickly fill roadside ditches and small streams. Residents in these areas should remain alert. If this storm becomes stronger, then a warning may be needed. To report hazardous weather conditions, go to our website at weather.gov/iln and submit your report via social media, when you can do so safely. LAT...LON 3925 8356 3936 8331 3925 8305 3912 8333 TIME...MOT...LOC 2255Z 298DEG 23KT 3927 8340 Binau
Special weather statement, Jun 13, 7:56 PM EDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Wilmington OH
756 PM EDT WED JUN 13 2018
OHZ082-088-140030-
Pike OH-Scioto OH-
756 PM EDT WED JUN 13 2018
...A STRONG THUNDERSTORM WILL AFFECT EASTERN PIKE AND NORTHEASTERN
SCIOTO COUNTIES UNTIL 830 PM EDT...
At 755 PM EDT, radar indicated a strong thunderstorm 7 miles east of
Waverly, moving southeast at 25 mph.
STORM HAZARDS INCLUDE...
Winds to 45 mph...
Frequent cloud-to-ground lightning...
Very heavy rain...
Locations impacted include...
Beaver, Givens, Linn, Stockdale and Germany.
Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3892 8276 3890 8281 3910 8300 3917 8286
3917 8279 3895 8281 3894 8275
TIME...MOT...LOC 2355Z 326DEG 22KT 3909 8286
BinauSpecial weather statement, Jun 13, 8:20 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service Wilmington OH
820 PM EDT WED JUN 13 2018
OHZ082-088-140045-
Pike OH-Scioto OH-
820 PM EDT WED JUN 13 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN PIKE AND
NORTHEASTERN SCIOTO COUNTIES UNTIL 845 PM EDT...
At 819 PM EDT, radar indicated a strong thunderstorm 8 miles north of
Clarktown, moving southeast at 25 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Pea size hail...
Locations impacted include...
Portsmouth, Wheelersburg, New Boston, South Webster, Clarktown,
Sciotodale, Lucasville, Rosemount, Beaver, Stockdale, Minford,
Sciotoville, State Route 335 at State Route 776, Portsmouth Regional
Airport and Germany.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3875 8266 3873 8287 3875 8287 3876 8290
3874 8295 3899 8302 3906 8280 3895 8281
3894 8275 3887 8276 3885 8276 3885 8265
TIME...MOT...LOC 0019Z 335DEG 22KT 3897 8286
HainesSpecial weather statement, Jun 13, 8:46 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Wilmington OH
846 PM EDT WED JUN 13 2018
OHZ088-140115-
Scioto OH-
846 PM EDT WED JUN 13 2018
...A STRONG THUNDERSTORM WILL AFFECT EASTERN SCIOTO COUNTY UNTIL 915
PM EDT...
At 846 PM EDT, radar indicated a strong thunderstorm near Clarktown,
moving southeast at 25 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Pea size hail...
Very heavy rain...
Locations impacted include...
Portsmouth, Wheelersburg, New Boston, South Webster, Clarktown,
Sciotodale, Franklin Furnace, Rosemount, Lucasville, Minford,
Haverhill, Sciotoville, Powellsville, Portsmouth Regional Airport and
Lyra.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3859 8285 3866 8286 3869 8288 3874 8287
3876 8290 3874 8295 3891 8299 3895 8281
3895 8275 3886 8276 3885 8265 3876 8266
3875 8267 3875 8270 3868 8271 3868 8276
3867 8277 3859 8275 3857 8281
TIME...MOT...LOC 0046Z 333DEG 22KT 3885 8283
HainesSpecial weather statement, Jun 13, 9:11 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Wilmington OH
911 PM EDT WED JUN 13 2018
OHZ088-140145-
Scioto OH-
911 PM EDT WED JUN 13 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SCIOTO COUNTY UNTIL
945 PM EDT...
At 911 PM EDT, radar indicated a strong thunderstorm near Sciotodale,
moving southeast at 20 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Pea size hail...
Very heavy rain...
Locations impacted include...
Portsmouth, Wheelersburg, New Boston, South Webster, Clarktown,
Sciotodale, Franklin Furnace, Powellsville, Portsmouth Regional
Airport, Minford, Lyra and Haverhill.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3859 8285 3866 8286 3869 8288 3874 8287
3876 8289 3875 8292 3889 8296 3891 8276
3885 8276 3885 8265 3876 8266 3875 8267
3875 8270 3868 8271 3868 8276 3864 8277
3859 8275 3857 8281
TIME...MOT...LOC 0111Z 327DEG 16KT 3881 8281
HainesThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 8:20 PM EDT | Special Weather Statement | ILN | Scioto | 25 min |
| Jun 13, 8:46 PM EDT | Special Weather Statement | ILN | Scioto | 29 min |
| Jun 13, 9:11 PM EDT | Special Weather Statement | ILN | Scioto | 34 min |
| Jun 13, 9:53 PM EDT | Flash Flood Warning | ILN | Scioto | 58 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.